# SDR UALA2013031801642

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,987 hours, 9,803 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Card
- Condition: Failed
- Location: Recirc Fans
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN EICAS MESSAGE.   MAINTENANCE PAGE SHOWS LT LOWER RECIRCULATION FAN AND FWD UPPER RECIRCULATION FAN.  ELMS CPU AND SIG CARDS WERE REPLACED.
